# SDR UALA2013071204872

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 68,237 hours, 25,126 cycles
- Engine: Pwa PW2040
- System (JASC): 3810 · Potable Water System
- Part: Gauge
- Condition: Inaccurate
- Location: Water Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER TANK GAUGE IS NOT ACCURATE. FILLED AND DRAINED AND FILLED AGAIN POTABLE WATER TANK.  FOUND GALLEY INDICATOR READING INCORRECTLY.  REPLACED FWD GALLEY QTY IND IAW AMM.  BOTH GALLEY AND SERVICE PANEL IND.  READING ACCURATELY.
